# SDR 95ZZZZ134

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 86745
- Condition: Leaking
- Location: Nr 3 Engine
- Component: R2800CB3
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

FLT NR 431 - SHUTDOWN NR 3 ENGINE DUE TO LOSS OF OIL AT 1907Z.  REPLACED OIL COOLER DUE TO LEAKING.  (Z)
